We introduce a natural definition of Riesz measures and Wishart laws associated to an $\Omega$-positive (virtual) quadratic map, where $\Omega \subset$ R$^n$ is a regular open convex cone. In this context we prove new general formulas for moments of the Wishart laws on non-symmetric cones. For homogeneous cases, all the quadratic maps are characterized and the associated Riesz measure and Wishart law with its moments are described explicitly. We apply the theory of relatively invariant distributions and a matrix realization of homogeneous cones obtained recently by the second author.
Piotr GRACZYK. Hideyuki ISHI. "Riesz measures and Wishart laws associated to quadratic maps." J. Math. Soc. Japan 66 (1) 317 - 348, January, 2014. https://doi.org/10.2969/jmsj/06610317